Commentarii Mathematici Helvetici


Full-Text PDF (432 KB) | Metadata | Table of Contents | CMH summary
Volume 74, Issue 4, 1999, pp. 591–614
DOI: 10.1007/s000140050107

Published online: 1999-12-31

A Lagrangian camel

N. T. Zung[1]

(1) Université de Montpellier II, France

We prove the Lagrangian analogue of the symplectic camel theorem: there are compact Lagrangian submanifolds of $ {\Bbb R}^{2n} $ that cannot be moved through a small hole by a global Hamiltonian isotopy with compact support.

Keywords: Symplectic geometry, Hamiltonian and Lagrangian systems

Zung N.: A Lagrangian camel. Comment. Math. Helv. 74 (1999), 591-614. doi: 10.1007/s000140050107